TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Back to Search Results |
| Model Number |
1000096 |
| Medical Device Problem Codes |
Break (1069); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump's usb port was damaged resulting in difficulties charging the pump.There was no reported adverse impact to the customer's blood glucose level.Multiple attempts were made by tandem technical support to follow-up with the customer on the reported issue, but no response was received.